# SDR REXA2017112101185

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 22,446 hours, 14,573 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMER FLASHLIGHT WIRE BROKEN. REPLACED EMERGENCY AFT FLASHLIGHT STRAP IAW AMM 25-61-02. FLASHLIGHT CHECKS GOOD.
